# SDR SWAA2021112947391

- Difficulty date: November 24, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK AT B.S. 380+5; R.B.L. 45.5.  REMOVED CORROSION ON CABIN SEAT TRACK AT BS380+1 - BS380+13 RBL45.5 L=12' W=0.8' MAX. MATERIAL LOSS=0.015' WAS FOUND WITHIN LIMIT IAW SRM 53-00-52-1A-1 ITEM 4.A(2)A FIG. 103 DETAIL A.  VERIFIED CORROSION REMOVAL FOUND TO BE IN LIMITS PER SRM 53-00-52-1A-1; OK TO TREAT AND PRIME APPLIED A CHEMICAL CONVERSION COATING AND ONE LAYER OF PRIMER TO THE REWORKED AREA IAW SRM 51-20-01 AND SOPM 20-41-04. VERIFIED CORRECTIVE ACTION 3
